MAUDE Adverse Event Report: FISHER & PAYKEL HEALTHCARE LIMITED ADULT HEATED WALL REUSABLE BREATHING CIRCUIT; BTT

FISHER & PAYKEL HEALTHCARE LIMITED ADULT HEATED WALL REUSABLE BREATHING CIRCUIT; BTT
Model Number 900MR810
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/21/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The complaint 900mr810 adult heated wall reusable breathing circuits are currently en route to fisher & paykel healthcare (f&p) for evaluation.We will provide a follow-up report upon completion of our investigation.
 
Event or Problem Description
A distributor in new york, reported that a 900mr810 adult heated wall reusable breathing circuit was damaged during use.There was no reported patient consequence.
 
Additional Manufacturer Narrative
Ps402045 method: the complaint 900mr810 adult heated wall reusable breathing circuit was returned to fisher & paykel healthcare (f&p) in new zealand for inspection where it was visually inspected.Results: visual inspection revealed that the tubing of the 900mr810 adult heated wall reusable breathing circuit damaged.Conclusion: we are unable to determine the cause of the reported malfunction, however it is most likely due to the tubing being poked and pierced through.All 900mr810 adult heated wall reusable breathing circuits are visually inspected and pressure tested prior to being released for distribution.Any circuits that fail are rejected.This suggests the reported damage occurred after the subject breathing circuit was released for distribution.The user instructions that accompany the 900mr810 adult heated wall reusable breathing circuit state the following: - "inspect circuit before re-use, do not use if the circuit shows signs of deterioration, such as: cracks, tears, or damage." - "perform a pressure and leak test on the breathing system, and check for occlusions, before connecting to a patient." - "do not cover the circuit with materials such as blankets, towels or bed linen." - "disconnect tube by handling end connectors only, do not pull or twist tubing, as this may cause damage.".
 
Event or Problem Description

Brand Name
ADULT HEATED WALL REUSABLE BREATHING CIRCUIT
Common Device Name
BTT
Manufacturer (Section D)
FISHER & PAYKEL HEALTHCARE LIMITED
15 maurice paykel place
east tamaki
auckland, 2013
NZ  2013
Manufacturer (Section G)
FISHER & PAYKEL HEALTHCARE LIMITED
15 maurice paykel place
east tamaki
auckland, 2013
NZ   2013
Manufacturer Contact
faranak gomarooni
17400 laguna canyon road
suite 300
irvine, CA 92618-2216
9494534002
MDR Report Key15255964
Report Number9611451-2022-00773
Device Sequence Number12428207
Product Code BTT
UDI-Device Identifier09420012432247
UDI-Public(01)09420012432247(10)2102033904(11)220214
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K131957
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number900MR810
Device Catalogue Number900MR810
Device Lot Number2102033904
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/25/2022
Supplement Date Received by Manufacturer09/12/2022
Initial Report FDA Received Date08/18/2022
Supplement Report FDA Received Date09/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/14/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown